# SDR 2001F00551

- Difficulty date: March 27, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Engine: Tmeca ARRIEL2B
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9550173220
- Part serial: 569
- Condition: Inoperative
- Location: Engine
- Part time: 584 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITION EXCITER INOPERATIVE.  ENGINE FAILS TO START.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (M)
